# SDR 2007FA0000552

- Difficulty date: June 22, 2007
- Submitted: June 22, 2007
- Operation: General aviation
- Aircraft: N970PS
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020023
- Aircraft time: 6,349 hours, 6,349 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 177662
- Condition: Ruptured
- Location: Hyd System
- Part time: 6,349 hours, 6,349 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT MLG IB GEAR DOOR ACTUATOR HYDRAULIC HOSE, HAD A PRESSURE FAILURE, THUS DRAINING HYDRAULIC FLUID IN FLIGHT, RESULTING IN FAILURE OF PROPER GEAR EXTENSION, EMERGENCY GEAR EXTENSION, AND CAUSING AIRCRAFT GEAR UP LANDING.  HYDRAULIC HOSE P/N 17766-2 AND PIPER P/N 465-138.  HOSE IS ORIGINAL EQUIPMENT INSTALL.
